Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 10, NWS Kansas City, MO

June 1, 20106 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 1, 2010, 10:47 PM CDT for 6 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2010, 10:47 PM CDT (03:47 UTC)
Expired
Jun 2, 2010, 4:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 148 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2858 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WGUS53 KEAX 020347
FFWEAX
MOC003-061-063-075-087-147-020930-
/O.NEW.KEAX.FF.W.0010.100602T0347Z-100602T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1047 PM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDREW COUNTY IN NORTHWEST MISSOURI...
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  DEKALB COUNTY IN NORTHWEST MISSOURI...
  HOLT COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 430 AM CDT

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  NUMEROUS THUNDERSTORMS ACROSS THE WARNED AREA WITH RADAR ESTIMATES FROM
  1 TO 2 INCHES. THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE 
  WARNED AREA THROUGH AT LEAST 1 AM WITH ADDITIONAL RAINFALL AMOUNTS 
  OF 1 TO 2 INCHES POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COUNTRY CLUB VILLA...GALLATIN...MAYSVILLE...MOUND CITY...
  SAVANNAH...AMAZONIA...CLARKSDALE...CRAIG...FILLMORE...FOREST
  CITY...JAMESPORT...KING CITY...MAITLAND...OREGON...PATTONSBURG AND
  UNION STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4028 9475 4013 9440 4003 9378 3978 9377
      3980 9436 3982 9480 3990 9495 3990 9501
      3988 9504 3992 9520 3998 9530 4009 9539
      4012 9540 4013 9543 4017 9546 4023 9548
      4026 9555

$$

DB
1 follow-up statement
758 
WGUS73 KEAX 020519
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1219 AM CDT WED JUN 2 2010

MOC003-061-063-075-087-147-020930-
/O.CON.KEAX.FF.W.0010.000000T0000Z-100602T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREW MO-DEKALB MO-DAVIESS MO-HOLT MO-GENTRY MO-NODAWAY MO-
1219 AM CDT WED JUN 2 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN NODAWAY...
SOUTHERN GENTRY...HOLT...DAVIESS...DEKALB AND ANDREW COUNTIES UNTIL
430 AM CDT...

AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
NUMEROUS THUNDERSTORMS ACROSS THE WARNED AREA WITH RADAR ESTIMATES 
FROM 1 TO 2 INCHES WITH LOCAL AMOUNTS IN EXCESS OF 3 INCHES. 
THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE WARNED AREA 
THROUGH AT LEAST 2 AM WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 
INCHES POSSIBLE. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...COUNTRY
CLUB VILLA...GALLATIN...MAYSVILLE...MOUND CITY...SAVANNAH...
AMAZONIA...CLARKSDALE...CRAIG...FILLMORE...FOREST CITY...JAMESPORT...
KING CITY...MAITLAND...OREGON...PATTONSBURG AND UNION STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4028 9475 4013 9440 4003 9378 3978 9377
      3980 9436 3982 9480 3990 9495 3990 9501
      3988 9504 3992 9520 3998 9530 4009 9539
      4012 9540 4013 9543 4017 9546 4023 9548
      4026 9555

$$

DB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:46 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 1, 6:46 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 PM CDT TUE JUN 1 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

NEAR TERM (THROUGH TONIGHT)...

RECENT 18Z KTOP/KOAX SOUNDINGS CONFIRM THAT THE DEEP ELEVATED MIXED
LAYER DEPICTED ON 12Z KDDC SOUNDING HAS SPREAD ACROSS THE EASTERN
PLAINS INTO WRN MO EARLY THIS AFTERNOON...AND IS CONFIRMED BY A
RAPID DISSIPATION OF EARLIER CONVECTIVE CLOUD COVER AS WELL AS THE
PRE-EXISTING CUMULUS FIELD ACROSS MID MISSOURI. FOR ALL BUT FAR NRN
MO...EXPECT INHIBITION TO INCREASE THROUGH THE AFTERNOON HOURS /AS
DEPICTED BY 16Z HRRR RUN/ DESPITE MID-UPPER 80F TEMPS AND NEAR 70F
DEWPOINTS.

THE EML CAPPING WILL ALLOW FOR STRONG TO EXTREME INSTABILITY TO
BUILD ACROSS THE REGION WITH MLCAPES EXCEEDING 4000 J/KG.
MEANWHILE...RECENT SATELLITE IMAGERY/SFC OBS SHOW A COMPOSITE COLD
FRONT/OUTFLOW BOUNDARY PRESSING SOUTHWARD TOWARD THE NEBRASKA I-80
CORRIDOR. A PRONOUNCED DEWPOINT DISCONTINUITY OBSERVED 20-40M SOUTH
OF THIS BOUNDARY WILL LIKELY BE THE INTERSECTION AT WHICH EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL OCCUR IN THE NEXT SEVERAL HOURS ACROSS
ERN NEB/SW IA. INCREASING SURFACE WINDS OF 15 TO 20 KNOTS...COUPLED
WITH AN EXPECTED LOW LEVEL JET OF 40-45 KNOTS...WILL PROMOTE A
STEADY SOUTHWARD PROPAGATION OF NEW UPDRAFTS. STRENGTHENING FLOW
WILL ALSO YIELD IMPROVING HODOGRAPH CURVATURE AND LENGTH BENEATH
WESTERLY MID LEVEL JET STREAK....SUGGESTING THAT STORM MODE WILL BE
MAINLY SUPERCELLULAR...ESPECIALLY WITH ANY ISOLATED STORMS THAT
DEVELOP AHEAD OF THE SURGING FRONTAL ZONE.

SOME HIGH RESOLUTION MODEL OUTPUT DEPICTS SEVERAL ISOLATED CELLS
DEVELOPING ACROSS SRN IA/NRN MO AFTER 22Z AND THIS SCENARIO CANNOT
BE DISCOUNTED AS LONG AS THE SURFACE BASED CU FIELD EXISTS. THE MORE
ORGANIZED ACTIVITY SHOULD APPROACH THE NORTHERN REACHES OF THE CWA
BY MID EVENING...AND EVEN AFTER SUNSET...INCREASED BOUNDARY LAYER
FLOW SHOULD EASILY MAINTAIN SUFFICIENT BUOYANCY WELL INTO THE
EVENING HOURS. VERY LARGE CAPE AND SPEED SHEAR IN THE -10 TO -30C
LAYER SUGGEST THE POTENTIAL FOR VERY LARGE HAIL. IN ADDITION...
MID-UPPER FLOW PARALLEL TO THE SURFACE BOUNDARY ORIENTATION WOULD
SUGGEST ADJACENT STORM SEEDING AND A RAPID UPSCALE GROWTH INTO A
QLCS ACCOMPANIED BY AN INCREASING THREAT FOR DAMAGING WINDS. IT
SHOULD ALSO BE NOTED THAT A RECENT BACKING OF THE SURFACE WINDS HAS
BEEN OBSERVED OVER WRN MO/IA OWING TO UPSTREAM PRESSURE
FALLS...MEANING THAT DESPITE EXPECTED STORM ORGANIZATION...THE
TORNADO THREAT WILL REMAIN NON-ZERO. HIGHEST THREAT AREA FOR SEVERE
WEATHER TONIGHT SHOULD GENERALLY BE ENCAPSULATED BY AN AREA NORTH OF
STJ-CDJ-IRK BEFORE THE LLJ VEERS OUT AFTER 09Z AND TRANSFERS THE
THREAT EAST OF THE REGION.

BOOKBINDER

(SHORT/LONG TERM...WEDNESDAY THROUGH TUESDAY)...

FOR WEDNESDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER
ACROSS THE FORECAST AREA. A FRONTAL BOUNDARY IS EXPECTED TO SAG
SOUTHWARD INTO THE FORECAST AREA BY WEDNESDAY MORNING AND BY THE
AFTERNOON SHOULD ROUGHLY BE SPLITTING THE FORECAST AREA FROM EAST
CENTRAL KANSAS THROUGH NORTHEAST MISSOURI. THE ATMOSPHERE IN THE
VICINITY OF THE BOUNDARY IS EXPECTED TO BE EXTREMELY UNSTABLE WITH
SBCAPE VALUES OF 3000 TO 4000 J/KG LIKELY. STRONGER WINDS ALOFT ARE
EXPECTED TO MOVE INTO NORTHERN PORTIONS OF THE FORECAST AREA LEADING
TO 30 TO 40 KTS 0-6KM SHEAR. THIS COMBINATION OF HIGH CAPE AND
MARGINAL SHEAR SHOULD LEAD TO STORMS BE ORGANIZED ENOUGH THAT LARGE
HAIL AND DAMAGING WINDS APPEAR LIKELY WITH ANY STORM. AT THIS TIME
THE THREAT OF TORNADOES SEEMS FAIRLY LOW DUE TO WEAKENING SURFACE
FLOW AND VEERED SURFACE WINDS. THERE IS STILL SOME UNCERTAINTY WITH
REGARDS TO POTENTIAL SEVERE WEATHER. THE MAIN ISSUE BEING HOW
CONVECTION TONIGHT AND WEDNESDAY MORNING EVOLVES. IT SEEMS LIKELY
THAT A CONVECTIVE COMPLEX WILL DEVELOP NORTHWEST OF THE FORECAST
AREA TONIGHT AND TRACK TO THE EAST/SOUTHEAST THROUGH THE NIGHT.
SHOULD THIS OCCUR IT MAY HELP STABILIZE THE REGION EITHER FROM CLOUD
DEBRIS OR BY SWEEPING A GUST FRONT THROUGH THE AREA.
REGARDLESS...THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS
WEDNESDAY GIVEN THE HIGH INSTABILITY...MARGINAL SHEAR AND BOUNDARY
IN THE AREA.

THUNDERSTORMS MAY LINGER INTO THURSDAY BUT CHANCES WILL DECREASE
CONSIDERABLY THROUGH THE DAY AS THE AREA SEES RELATIVELY DRIER AIR
ADVECT INTO THE REGION BEHIND THE FRONT. THIS SHOULD LEAD TO DRY
CONDITIONS FOR MUCH OF THURSDAY INTO FRIDAY AFTERNOON BEFORE THE
NEXT SERIES OF IMPULSES BEGIN TO AFFECT THE AREA. BY FRIDAY EVENING
STORMS ARE ONCE AGAIN EXPECTED TO DEVELOP NORTHWEST OF THE FORECAST
AREA AND TRACK TO THE EAST/SOUTHEAST. ALTHOUGH WARM ADVECTION ALOFT
MAY INHIBIT THINGS AND LEAD TO MORE OF AN EASTERN MOVEMENT/AFFECTED
AREA AS THE MCS RIDES THE EDGE OF THE WARM LAYER ALOFT. STORMS STILL
LOOK POSSIBLE FOR SATURDAY HOWEVER CONFIDENCE REMAINS LIMITED DUE TO
MODEL DISCREPANCIES AND POSSIBLE CAPPING ISSUES. FOR NOW WILL KEEP
THE BEST CHANCES FOR STORMS TO THE NORTHERN AND NORTHEAST PORTIONS
OF THE FORECAST AREA WHERE THE CAP SHOULD BE THE WEAKEST.

CDB

&&

.AVIATION...

FOR THE 00Z TAFS...CONCERN FOR THE TERMINALS IS THE LINE OF
CONVECTION IN SOUTHEASTERN NEBRASKA WHICH IS MVG SE. THE CONVECTION
WILL LIKELY MOVE INTO THE KSTJ TERMINAL AROUND BETWEEN 04-06Z. IT IS
UNCLEAR WHETHER THE CONVECTION WILL MAKE INTO THE KC TERMINALS LATE
TONIGHT AS THE CAP MAY BE TOO STRONG. OTHERWISE...A WEAK BOUNDARY
WILL MOVE INTO THE TERMINALS LATE TONIGHT AND WEDNESDAY. THIS
BOUNDARY MAY TRIGGER THUNDERSTORMS WED AFTN...MAINLY FOR THE KC
TERMINALS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT TUE JUN 1 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-022345-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
640 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS
SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA
SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY
REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO
PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON
LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE
HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL.

IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE
INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE
WEATHER DIMINISHING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY
MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER
THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE
AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD
ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE
WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS
AND LARGE HAIL.

LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO
WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR
DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE
THUNDERSTORM WATCH AREA.

In the hours before

Local storm report, Jun 1, 9:49 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     8 ENE EAGLEVILLE        40.51N 93.85W
06/01/2010  M75.00 MPH       HARRISON           MO   TRAINED SPOTTER

&&

DDEROCHE
Special weather statement, Jun 1, 10:02 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT TUE JUN 1 2010

KSZ025-102-MOZ011>014-020>022-028-020345-
ANDREW MO-ATCHISON KS-BUCHANAN MO-CALDWELL MO-CLINTON MO-DAVIESS
MO-DE KALB MO-DONIPHAN KS-HOLT MO-PLATTE MO-
1002 PM CDT TUE JUN 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...SOUTHWESTERN
DAVIESS...BUCHANAN...NORTHERN CALDWELL...CLINTON...NORTHERN PLATTE...
SOUTHERN DEKALB...SOUTHERN ANDREW...NORTHEASTERN ATCHISON AND
DONIPHAN COUNTIES UNTIL 1045 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AMAZONIA...OR 6 MILES SOUTHWEST OF
SAVANNAH...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WATHENA...COUNTRY CLUB VILLA...ELWOOD...ST. JOSEPH...ATCHISON...
  GOWER...PLATTSBURG...CAMERON...HAMILTON...RUSHVILLE...CLARKSDALE...
  AGENCY...STEWARTSVILLE...DEARBORN...OSBORN...KINGSTON...ST. JOSEPH
  AIRPORT...DONIPHAN...LEWIS AND CLARK VI AND DE KALB.

LAT...LON 4001 9532 3983 9460 3994 9403 3968 9377
      3966 9377 3945 9502 3966 9532 3999 9533
TIME...MOT...LOC 0302Z 317DEG 31KT 3989 9490

ADOLPHSON
Local storm report, Jun 1, 10:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     ST JOSEPH               39.76N 94.85W
06/01/2010  M51 MPH          BUCHANAN           MO   ASOS

            MEASURED ALONG GUST FRONT

&&

DDEROCHE
Special weather statement, Jun 1, 10:05 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT TUE JUN 1 2010

MOZ014>016-022>024-020345-
CALDWELL MO-DAVIESS MO-GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
1005 PM CDT TUE JUN 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...SOUTHERN
GRUNDY...SOUTHEASTERN DAVIESS...LINN...LIVINGSTON AND NORTHEASTERN
CALDWELL COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1045 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRENTON...MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHILLICOTHE...BROOKFIELD...MARCELINE...UTICA...WHEELING...
  MEADVILLE...BROWNING...LINNEUS...LACLEDE...BUCKLIN...LUDLOW...
  DAWN...LAREDO...CHULA...PURDIN...WINIGAN...SAINT CATHERINE AND NEW
  BOSTON.

LAT...LON 3970 9301 3970 9327 3969 9329 3968 9329
      3965 9375 3993 9402 4010 9352 4014 9286
      4004 9286 3971 9286
TIME...MOT...LOC 0305Z 291DEG 51KT 4008 9352

ADOLPHSON
Local storm report, Jun 1, 10:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     PRINCETON               40.40N 93.59W
06/01/2010                   MERCER             MO   TRAINED SPOTTER

            SMALL BARN DESTROYED 1 MILE SOUTH OF PRINCETON. OTHER
            TREE LIMBS AND POWER LINES DOWN SCATTERED THROUGOUT
            PRINCETON.

&&

DDEROCHE
Local storm report, Jun 1, 10:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     PRINCETON               40.40N 93.59W
06/01/2010                   MERCER             MO   TRAINED SPOTTER

            SMALL BARN DESTROYED 1 MILE SOUTH OF PRINCETON. OTHER
            TREE LIMBS AND POWER LINES DOWN SCATTERED THROUGOUT
            PRINCETON. ESTIMATED 65-70 MPH.

&&

DDEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:32 PM CDTSpecial Weather StatementEAXAtchison, Nodaway43 min
Jun 1, 8:03 PM CDTSpecial Weather StatementEAXAtchison42 min
Jun 1, 8:12 PM CDTSevere Thunderstorm WarningEAXNodaway48 min
Jun 1, 8:29 PM CDTSpecial Weather StatementEAXAtchison46 min
Jun 1, 8:44 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth31 min
Jun 1, 8:57 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth48 min
Jun 1, 8:59 PM CDTFlash Flood WarningEAXAtchison, Nodaway3 hr
Jun 1, 9:19 PM CDTSpecial Weather StatementEAXAndrew, Gentry, Holt41 min
Jun 1, 9:24 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer36 min
Jun 1, 9:35 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more40 min
Jun 1, 9:49 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan26 min
Jun 1, 10:02 PM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton43 min
Jun 1, 10:05 PM CDTSpecial Weather StatementEAXLinn, Livingston40 min
Jun 1, 10:21 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler39 min
Jun 1, 10:24 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan36 min
Jun 1, 10:41 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more49 min
Jun 1, 10:53 PM CDTSpecial Weather StatementEAXAndrew, Buchanan, Caldwell, Clinton, DeKalb, Holt37 min
Jun 1, 10:57 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler33 min
Jun 1, 11:06 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 3 more39 min
Jun 1, 11:38 PM CDTSpecial Weather StatementEAXAndrew, Buchanan, DeKalb, Platte52 min
Jun 1, 11:41 PM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 3 more34 min
Jun 2, 12:07 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more38 min
Jun 2, 12:14 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt46 min
Jun 2, 12:31 AM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clinton, DeKalb6 hr
Jun 2, 1:00 AM CDTSpecial Weather StatementEAXBuchanan, Caldwell, Clinton, Livingston45 min
Jun 2, 1:50 AM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Livingston, Ray, Saline6 hr
Jun 2, 2:18 AM CDTSpecial Weather StatementEAXAndrew27 min
Jun 2, 2:59 AM CDTRiver Flood WarningEAXAtchison, Holt10 hr
Jun 2, 3:42 AM CDTSpecial Weather StatementEAXAndrew33 min
Jun 2, 4:29 AM CDTFlash Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Holt and 3 more5 hr
Jun 2, 4:56 AM CDTSpecial Weather StatementEAXChariton34 min
Jun 2, 6:24 AM CDTSpecial Weather StatementEAXJackson, Lafayette, Ray51 min
Jun 2, 6:35 AM CDTRiver Flood WarningEAXBuchanan57 hr
Jun 2, 6:38 AM CDTSpecial Weather StatementEAXCass, Johnson22 min
Jun 2, 7:03 AM CDTSpecial Weather StatementEAXBates, Cass, Henry, Johnson, Pettis, Saline42 min
Jun 2, 7:44 AM CDTRiver Flood WarningEAXAndrew, Buchanan7 hr
Jun 2, 7:49 AM CDTSpecial Weather StatementEAXCooper, Henry, Howard, Pettis41 min
Jun 2, 9:10 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more24 hr
Jun 2, 9:22 AM CDTRiver Flood WarningEAXLinn, Livingston27 hr
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston20 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll, Chariton27 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXPlatte10 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXPlatte20 days
Jun 2, 9:22 AM CDTRiver Flood WarningEAXCarroll12 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXAndrew, Buchanan29 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray49 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline67 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline71 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXChariton, Howard, Saline71 hr
Jun 2, 9:51 AM CDTRiver Flood WarningEAXCooper, Howard3 days

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.